Volume 33 (1990)


1 (April), 2 (August), 3 (December)

Schafke, R. and Volkmer, H.;
On the Formal Fundamental Solution of a Differential Equation Depending on a Parameter
pp. 1--17.
Villari, G. and Zanolin, F.;
On a Dynamical System in the Lienard Plane. Necessary and Sufficient Conditions for the Intersection with the Vertical Isocline and Applications
pp. 19--38.
Hara, T., Yoneyama, T. and Itoh, T.;
Asymptotic Stability Criteria for Nonlinear Volterra Integro-Differential Equations
pp. 39--57.
Balser, W.;
Analytic Transformation to Birkhoff Standard Form in Dimension Three
pp. 59--67.
Gajda, Z.;
A Generalization of D'Alembert's Functional Equation
pp. 69--77.
Haraoka, Y.;
The Galois Theory for Linear Homogeneous Partial Differential Equations of the First Order
pp. 79--126.
Korman, P.;
On Existence of Periodic Solutions for a Class of Quasilinear Non-Coercive Problems
pp. 127--138.
Yagi, A.;
Parabolic Evolution Equations in Which the Coefficients are the Generators of Infinitely Differentiable Semigroups, II
pp. 139--150.
Nishihara, K. and Yamada, Y.;
On Global Solutions for Some Degenerate Quasilinear Hyperbolic Equations with Dissipative Terms
pp. 151--159.

Although this electronic document service is not a commercial service and is operated for an academic purpose, only subscribers of the paper journal can electronically obtain the full article.
Subscribing Funkcialaj Ekvacioj
No Warranty and Copyright Agreement
Reporting troubles